5 citations to https://www.mathnet.ru/rus/im7928
  1. А. В. Арутюнов, “Существование вещественных решений нелинейных уравнений без априорных предположений нормальности”, Матем. заметки, 109:1 (2021), 3–18  mathnet  crossref  mathscinet; A. V. Arutyunov, “Existence of Real Solutions of Nonlinear Equations without A Priori Normality Assumptions”, Math. Notes, 109:1 (2021), 3–14  crossref  isi
  2. Arutyunov V A. Karamzin D., “Square-Root Metric Regularity and Related Stability Theorems For Smooth Mappings”, SIAM J. Optim., 31:2 (2021), 1380–1409  crossref  mathscinet  isi  scopus
  3. А. В. Арутюнов, С. Е. Жуковский, Д. Ю. Карамзин, “Некоторые свойства двумерных сюръективных $p$-однородных отображений”, Ж. вычисл. матем. и матем. физ., 57:7 (2017), 1083–1092  mathnet  crossref  mathscinet  elib; A. V. Arutyunov, S. E. Zhukovskiy, D. Yu. Karamzin, “Some properties of two-dimensional surjective $p$-homogeneous maps”, Comput. Math. Math. Phys., 57:7 (2017), 1081–1089  crossref  isi
  4. А. В. Арутюнов, С. Е. Жуковский, “Свойства сюръективных вещественных квадратичных отображений”, Матем. сб., 207:9 (2016), 3–34  mathnet  crossref  mathscinet  adsnasa  elib; A. V. Arutyunov, S. E. Zhukovskiy, “Properties of surjective real quadratic maps”, Sb. Math., 207:9 (2016), 1187–1214  crossref  isi
  5. Д. Ю. Карамзин, “Теорема Дайнса и некоторые другие свойства квадратичных отображений”, Ж. вычисл. матем. и матем. физ., 55:10 (2015), 1661–1669  mathnet  crossref  mathscinet  zmath  elib; D. Yu. Karamzin, “The Dines theorem and some other properties of quadratic mappings”, Comput. Math. Math. Phys., 55:10 (2015), 1633–1641  crossref  isi  elib